MathSciNet Relay Station
MathSciNet bibliographic data
MR258064 (41 #2711) 57.55
Anderson, R. D.; McCharen, John D. On extending homeomorphisms to Fréchet manifolds. Proc. Amer. Math. Soc. 25 1970 283–289.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement